Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 183, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2019, 10:42 AM CDT for Benton County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 10:42 AM CDT (15:42 UTC)
- Expired
- May 29, 2019, 11:30 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 10:43 AM CDT | TSTM WND GST 60 | Tahlequah, OK | DEPUTY DIRECTOR OF EMERGENCY MANAGEMENT MEASURED THUNDERSTORM WINDS TO 60 MPH IN CITY OF TAHLEQUAH. |
| May 29, 10:46 AM CDT | HAIL 0.75 | 1 E Tahlequah, OK | OFFICERS REPORTED HAIL EAST OF TAHLEQUAH. |
| May 29, 10:56 AM CDT | HAIL 0.75 | Tahlequah, OK | DIME TO PENNY HAIL REPORTED IN TAHLEQUAH. |
| May 29, 11:22 AM CDT | TSTM WND DMG | 2 Ne Siloam Springs, AR | MULTIPLE TREES DOWN, BLOCKING DAWN HILL ROAD NORTHEAST OF SILOAM SPRINGS. REPORT RELAYED BY MEDIA. |
| May 29, 11:30 AM CDT | TSTM WND DMG | Siloam Springs, AR | TREES AND LARGE LIMBS DOWN ALL OVER SILOAM SPRINGS. |
| May 29, 11:30 AM CDT | TSTM WND GST 67 | Siloam Springs, AR | |
| May 29, 11:37 AM CDT | TSTM WND DMG | Highfill, AR | POLICE REPORT TREES AND POWER LINES DOWN. REPORT RELAYED BY MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 10:04 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2060 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 8.6
The text
As transmitted.
973
WUUS54 KTSA 291542
SVRTSA
ARC007-143-OKC001-021-041-291630-
/O.NEW.KTSA.SV.W.0183.190529T1542Z-190529T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1042 AM CDT Wed May 29 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Benton County in northwestern Arkansas...
Northwestern Washington County in northwestern Arkansas...
Southern Delaware County in northeastern Oklahoma...
Northern Adair County in northeastern Oklahoma...
Northeastern Cherokee County in east central Oklahoma...
* Until 1130 AM CDT.
* At 1041 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Leach to 4 miles northeast of
Tahlequah to 5 miles west of Cherokee Landing State Park, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Fayetteville... Bentonville...
Tahlequah... Siloam Springs...
Farmington... Prairie Grove...
Gentry... Tontitown...
Lincoln... Decatur...
Westville... Greenland...
West Siloam Springs... Colcord...
Kansas... Highfill...
Watts... Oaks...
Springtown... Northwest Arkansas Regional
Air...
This includes Interstate 49 between mile markers 55 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 9429 3599 9418 3588 9424 3585 9505
3595 9500 3616 9506 3616 9501 3625 9501
TIME...MOT...LOC 1541Z 265DEG 37KT 3616 9497 3596 9491 3575 9500
HAIL...1.00IN
WIND...60MPH
$$
692 follow-up statements
961
WWUS54 KTSA 291600
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1100 AM CDT Wed May 29 2019
ARC007-143-OKC001-021-041-291630-
/O.CON.KTSA.SV.W.0183.000000T0000Z-190529T1630Z/
Benton AR-Washington AR-Delaware OK-Adair OK-Cherokee OK-
1100 AM CDT Wed May 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHWESTERN BENTON...NORTHWESTERN WASHINGTON...SOUTHERN
DELAWARE...NORTHERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES...
At 1059 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Kansas to 7 miles north of Christie
to 5 miles south of Eldon, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Bentonville...
Tahlequah... Siloam Springs...
Farmington... Prairie Grove...
Gentry... Tontitown...
Lincoln... Decatur...
Westville... Greenland...
West Siloam Springs... Colcord...
Kansas... Highfill...
Watts... Oaks...
Springtown... Northwest Arkansas Regional Air...
This includes Interstate 49 between mile markers 55 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 9429 3599 9418 3588 9424 3585 9505
3604 9492 3625 9501
TIME...MOT...LOC 1559Z 243DEG 37KT 3626 9478 3606 9472 3585 9481
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
69112
WWUS54 KTSA 291620
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1120 AM CDT Wed May 29 2019
OKC021-291629-
/O.CAN.KTSA.SV.W.0183.000000T0000Z-190529T1630Z/
Cherokee OK-
1120 AM CDT Wed May 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3640 9429 3599 9418 3588 9424 3586 9481
3590 9481 3590 9480 3629 9480
TIME...MOT...LOC 1619Z 270DEG 37KT 3627 9453 3607 9447 3586 9456
$$
ARC007-143-OKC001-041-291630-
/O.CON.KTSA.SV.W.0183.000000T0000Z-190529T1630Z/
Benton AR-Washington AR-Delaware OK-Adair OK-
1120 AM CDT Wed May 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHWESTERN BENTON...NORTHWESTERN WASHINGTON...SOUTHEASTERN
DELAWARE AND NORTHERN ADAIR COUNTIES...
At 1119 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Gentry to 3 miles northeast of
Cincinnati to 4 miles northeast of Adair State Park, moving east at
45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Bentonville...
Siloam Springs... Farmington...
Prairie Grove... Gentry...
Tontitown... Lincoln...
Decatur... Westville...
Greenland... West Siloam Springs...
Colcord... Kansas...
Highfill... Watts...
Springtown... Christie...
Northwest Arkansas Regional Air...
Cincinnati...
This includes Interstate 49 between mile markers 55 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3640 9429 3599 9418 3588 9424 3586 9481
3590 9481 3590 9480 3629 9480
TIME...MOT...LOC 1619Z 270DEG 37KT 3627 9453 3607 9447 3586 9456
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:30 AM CDT, 12 minutes earlier.
Area forecast discussion, May 29, 10:30 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1030 AM CDT Wed May 29 2019
.DISCUSSION...
Main update to the zones is adding severe watch 289 to most of
eastern OK and all of northwest AR. Tweaked pops some through 18z,
but otherwise rest of forecast elements have been left as they
are. Favorable environment for severe this afternoon will focus
across SE OK and NW AR, where the potential for supercells will be
in place. Additionally, the threat for heavy rainfall ahead of a
slowly moving frontal boundary will persist across the entire
area. Quick onset flash flooding, especially across northeast
Oklahoma will be possible through the afternoon. The heavy rain
potential will slowly shift southeast of the I-44 corridor by
late afternoon or early evening.
Updated ZFP/PFM/AFM already sent.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...23Hazardous weather outlook, May 29, 8:55 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 855 AM CDT Wed May 29 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 855 AM CDT Wed May 29 2019 ...SEVERE WEATHER WITH HEAVY RAINFALL EXPECTED TODAY... ...DANGEROUS TO POTENTIALLY CATASTROPHIC FLOODING POSSIBLE... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and western Arkansas. ONSET...Mainly This afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...This Morning. AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and western Arkansas. ONSET... This Morning. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas. DISCUSSION... Storms have developed across parts of central and eastern Oklahoma this morning. These storms will spread northeast and expand in areal coverage as the morning progresses. Meanwhile, a cold front extending from north central to southwest Oklahoma. This boundary will slowly sag into eastern Oklahoma today. As upper level energy spreads into the region, showers and thunderstorms will continue to increase along and southeast of the Interstate 44 corridor and push southeast during the afternoon. Cities along the Arkansas River may experience flooding in areas that typically remain dry and there is potential for catastrophic flooding should the heavier totals be realized near the larger Arkansas river channel. Scattered strong to severe storm potential will continue through the day. These storms will be capable of producing large hail, damaging winds and isolated tornadoes. The highest severe risk will be across southeast portions of Oklahoma into western Arkansas during the afternoon, with a transition to heavy rain and flooding by tonight as the front moves through the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY and FRIDAY...No Hazards. SATURDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... After a brief period of dry weather Thursday and Friday, thunderstorm chances return by the weekend and continue into early next week. The threat of organized severe weather will be less, but there remains potential for at least locally heavy rainfall. EMERGENCY MANAGEMENT PLANNING STATEMENT... An organized severe weather event is expected Wednesday with warnings and watches for both flash flooding and severe weather likely for portions of the area. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 29, 8:52 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
852 AM CDT Wed May 29 2019
OKZ060-064-066-067-070-291445-
Tulsa OK-Muskogee OK-Okmulgee OK-Creek OK-Wagoner OK-
852 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...NORTHERN OKMULGEE AND SOUTHEASTERN
TULSA COUNTIES UNTIL 945 AM CDT...
At 852 AM CDT, strong thunderstorms were located along a line
extending from near Depew to 4 miles north of Beggs to 2 miles east
of Okmulgee. Movement was northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Muskogee... Okmulgee...
Bristow... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Haskell... Kiefer...
Morris... Beggs...
Mounds... Kellyville...
Porter... Depew...
Taft... Boynton...
This includes Interstate 44 between mile markers 181 and 212.
LAT...LON 3603 9630 3603 9553 3571 9529 3556 9601
3577 9616 3576 9661
TIME...MOT...LOC 1352Z 246DEG 35KT 3579 9653 3580 9609 3563 9592Local storm report, May 29, 8:53 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HAIL OKMULGEE 35.62N 95.96W
05/29/2019 E0.88 INCH OKMULGEE OK EMERGENCY MNGR
&&
JDSLocal storm report, May 29, 9:49 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
949 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 3 SW BIXBY 35.91N 95.92W
05/29/2019 TULSA OK PUBLIC
ONE INCH TREE LIMBS BROKEN OFF, ROOF SHINGLES BLOWN OFF.
&&
BLHSpecial weather statement, May 29, 9:54 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
954 AM CDT Wed May 29 2019
OKZ061-062-067-068-070-291545-
Muskogee OK-Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
954 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGERS...MAYES...EASTERN
WAGONER...NORTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES
UNTIL 1045 AM CDT...
At 954 AM CDT, strong thunderstorms were located along a line
extending from 3 miles north of Catoosa to 4 miles southeast of Inola
to 4 miles east of Taft. Movement was northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Claremore...
Wagoner... Pryor...
Pryor Creek... Catoosa...
Fort Gibson... Verdigris...
Chouteau... Chelsea...
Inola... Locust Grove...
Salina... Adair...
Okay... Hulbert...
Foyil... Tullahassee...
Hoot Owl... Peggs...
This includes Interstate 44 between mile markers 238 and 270.
LAT...LON 3656 9546 3635 9501 3580 9501 3573 9548
3607 9551 3622 9581
TIME...MOT...LOC 1454Z 240DEG 39KT 3624 9576 3610 9546 3577 9547Special weather statement, May 29, 10:05 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1005 AM CDT Wed May 29 2019
OKZ064>066-291545-
Okmulgee OK-Okfuskee OK-Creek OK-
1005 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...NORTHWESTERN
OKMULGEE AND NORTHERN OKFUSKEE COUNTIES UNTIL 1045 AM CDT...
At 1004 AM CDT, a strong thunderstorm was located 3 miles northeast
of Boley, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Okmulgee... Okfuskee...
Beggs... Boley...
Paden... Slick...
Castle... Preston...
Okmulgee State Park... Welty...
Liberty... Mason...
Hectorville...
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northeastern and east central Oklahoma.
LAT...LON 3555 9661 3586 9619 3586 9591 3561 9591
3540 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3547 9662
TIME...MOT...LOC 1504Z 235DEG 29KT 3554 9645
69Local storm report, May 29, 10:28 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM TSTM WND DMG HASKELL 35.82N 95.67W
05/29/2019 MUSKOGEE OK EMERGENCY MNGR
BARN DAMAGED BY THUNDERSTORM WINDS IN THE HASKELL AREA.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:21 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 39 min |
| May 29, 2:51 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 39 min |
| May 29, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 33 min |
| May 29, 4:24 AM CDT | Special Weather Statement | TSA | Logan | 36 min |
| May 29, 11:30 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| May 29, 11:41 AM CDT | Tornado Warning | TSA | Benton, Washington | 49 min |
| May 29, 11:54 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 2 hr |
| May 29, 12:01 PM CDT | Special Weather Statement | TSA | Franklin | 44 min |
| May 29, 12:20 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 55 min |
| May 29, 12:48 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Washington | 5 hr |
| May 29, 12:50 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 55 min |
| May 29, 12:51 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 114 min |
| May 29, 1:53 PM CDT | Special Weather Statement | TSA | Sebastian | 52 min |
| May 29, 2:15 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| May 29, 2:37 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 17 min |
| May 29, 4:31 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 24 hr |
| May 29, 4:34 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 48 hr |
| May 28, 7:27 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 48 min |
| May 28, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 35 min |
| May 29, 12:57 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 33 min |
| May 29, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| May 29, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell | 40 min |
| May 29, 1:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| May 29, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 46 min |
| May 29, 8:06 AM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 29, 8:31 AM CDT | Special Weather Statement | TSA | Okmulgee | 44 min |
| May 29, 8:52 AM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Wagoner | 53 min |
| May 29, 9:01 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 119 min |
| May 29, 9:13 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 47 min |
| May 29, 9:31 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 44 min |
| May 29, 9:54 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 51 min |
| May 29, 9:59 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 46 min |
| May 29, 10:05 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 40 min |
| May 29, 10:17 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 118 min |
| May 29, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 43 min |
| May 29, 10:43 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 5 hr |
| May 29, 10:46 AM CDT | Special Weather Statement | TSA | Creek | 44 min |
| May 29, 10:56 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| May 29, 11:04 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 116 min |
| May 29, 11:26 AM CDT | Special Weather Statement | TSA | Okmulgee, Rogers, Tulsa, Wagoner | 64 min |
| May 29, 11:30 AM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Wagoner | 5 hr |
| May 29, 11:45 AM CDT | Special Weather Statement | TSA | Okfuskee | 45 min |
| May 29, 12:10 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 7 hr |
| May 29, 12:35 PM CDT | Special Weather Statement | TSA | McIntosh | 40 min |
| May 29, 12:55 PM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Sequoyah | 5 hr |
| May 29, 1:09 PM CDT | Flash Flood Warning | TSA | Muskogee, Okfuskee, Okmulgee | 5 hr |
| May 29, 1:53 PM CDT | River Flood Warning | TSA | Creek | 20 hr |
| May 29, 1:56 PM CDT | River Flood Advisory | TSA | Cherokee | 57 hr |
| May 29, 2:01 PM CDT | Special Weather Statement | TSA | Latimer | 59 min |
| May 29, 2:04 PM CDT | Special Weather Statement | TSA | Choctaw | 56 min |
| May 29, 2:34 PM CDT | Special Weather Statement | TSA | LeFlore | 56 min |
| May 29, 2:41 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 4 more | 3 hr |
| May 29, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| May 29, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
| May 29, 4:17 PM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 3 more | 24 hr |
| May 29, 4:25 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 4 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.